# SDR ASOA05447

- Difficulty date: May 18, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT FROM TYS-ATL, UPON GEAR RETRACTION, THE CREW RECEIVED A RED GEAR DISAGREE WARNING MESSAGE FOR BOTH MAIN LANDING GEAR, MLG.  CONCURRENTLY, THE NOSE GEAR FAILED TO EXTEND AND SUBSEQUENTLY EXTENDED AFTER THE CREW PERFORMED THE GEAR DOWN DISAGREE CHECKLIST.  UPON COMPLETION OF THE REMAINING QRH ITEMS, THE DECISION WAS MADE TO CONTINUE THE FLIGHT TO ATL AND AN EMERGENCY WAS DECLARED.  THE APPROACH AND LANDING IN ATL WERE MADE SAFELY.  MAINTENANCE REMOVED AND REPLACED THE MLG SELECTOR VALVE AND BYPASS RUN AROUND VALVE.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
